MathSciNet Relay Station
MathSciNet bibliographic data
MR243062 (39 #4386) 30.49
Roelcke, Walter Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I, II. (German) Math. Ann. 167 (1966), 292–337; ibid. 168 1966 261–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement